Matroid T-connectivity

J.F. Geelen, A.M.H. Gerards, G. Whittle

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)
44 Downloads (Pure)

Abstract

We introduce a new generalization of the maximum matching problem to matroids; this problem includes Gallai's $T$-path problem for graphs.
Original languageEnglish
Pages (from-to)588-596
JournalSIAM Journal on Discrete Mathematics
Volume20
Issue number3
DOIs
Publication statusPublished - 2006

Fingerprint

Matroid
Connectivity
Maximum Matching
Matching Problem
Path
Graph in graph theory
Generalization

Cite this

Geelen, J. F., Gerards, A. M. H., & Whittle, G. (2006). Matroid T-connectivity. SIAM Journal on Discrete Mathematics, 20(3), 588-596. https://doi.org/10.1137/050634190
Geelen, J.F. ; Gerards, A.M.H. ; Whittle, G. / Matroid T-connectivity. In: SIAM Journal on Discrete Mathematics. 2006 ; Vol. 20, No. 3. pp. 588-596.
@article{18ef1ad4585047e5bd777eee35258ef6,
title = "Matroid T-connectivity",
abstract = "We introduce a new generalization of the maximum matching problem to matroids; this problem includes Gallai's $T$-path problem for graphs.",
author = "J.F. Geelen and A.M.H. Gerards and G. Whittle",
year = "2006",
doi = "10.1137/050634190",
language = "English",
volume = "20",
pages = "588--596",
journal = "SIAM Journal on Discrete Mathematics",
issn = "0895-4801",
publisher = "Society for Industrial and Applied Mathematics (SIAM)",
number = "3",

}

Geelen, JF, Gerards, AMH & Whittle, G 2006, 'Matroid T-connectivity', SIAM Journal on Discrete Mathematics, vol. 20, no. 3, pp. 588-596. https://doi.org/10.1137/050634190

Matroid T-connectivity. / Geelen, J.F.; Gerards, A.M.H.; Whittle, G.

In: SIAM Journal on Discrete Mathematics, Vol. 20, No. 3, 2006, p. 588-596.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Matroid T-connectivity

AU - Geelen, J.F.

AU - Gerards, A.M.H.

AU - Whittle, G.

PY - 2006

Y1 - 2006

N2 - We introduce a new generalization of the maximum matching problem to matroids; this problem includes Gallai's $T$-path problem for graphs.

AB - We introduce a new generalization of the maximum matching problem to matroids; this problem includes Gallai's $T$-path problem for graphs.

U2 - 10.1137/050634190

DO - 10.1137/050634190

M3 - Article

VL - 20

SP - 588

EP - 596

JO - SIAM Journal on Discrete Mathematics

JF - SIAM Journal on Discrete Mathematics

SN - 0895-4801

IS - 3

ER -